# SDR IXXA06SMN317S

- Difficulty date: September 21, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 88,788 hours, 35,270 cycles
- Engine: Ge CFM562C
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 610 S32l
- Part time: 88,788 hours, 35,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, INSPECTION FOUND LONGERON 32 LT CORRODED AT STA 610.000.   REMOVED CORROSION, FOUND OUT OF LIMITS. REMOVED FASTENERS AND REMOVED DAMAGED SECTION. FABRICATED NEW REPAIR PARTS. CLEANED, TREATED AND PRIMED AREA.  APPLIED SEALANT TO FAYING SURFACES. INSTALLED NEW REPAIR PARTS. IAW SRM 53-2-2 FIG. 4A, SRM 53-4-1 FIG 27 ITEM (U), SRM 51-2-0 FIG. 50 SHEET 25, SRM 53-2-2 FIG. 10 SHEET 4, TR NR 53-193 DATE 03-15-04, SRM 53-2-2 FIG. 10 SHEET 1-3. TR NR 53-153 DATE 12-10-02.   SRM 51-1-1 PAGES 1, 13, 17, SRM 51-1-8B, SRM 51-1-11,  SRM 51-1-20D, AND SRM 51-3-1.
